ITP OpenIR

Browse/Search Results:  1-10 of 38 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Evaluating Feynman integrals by the hypergeometry 期刊论文
NUCLEAR PHYSICS B, 2018, 卷号: 927, 页码: 516-549
Authors:  Feng, TF;  Chang, CH;  Chen, JB;  Gu, ZH;  Zhang, HB
Favorite  |  View/Download:1/0  |  Submit date:2018/12/27
DIFFERENTIAL-EQUATIONS METHOD  DIAGRAMS  RENORMALIZATION  REDUCTION  ALGORITHM  MASSES  BOSON  LHC  
Langevin equation for systems with a preferred spatial direction 期刊论文
PHYSICAL REVIEW E, 2016, 卷号: 94, 期号: 3, 页码: 32127
Authors:  Belousov, R;  Cohen, EGD;  Rondoni, L;  Belousov, R (reprint author), Rockefeller Univ, New York, NY 10065 USA.
Adobe PDF(209Kb)  |  Favorite  |  View/Download:7/0  |  Submit date:2017/10/13
de Rham-Gabadadze-Tolley massive gravity with degenerate reference metrics 期刊论文
PHYSICAL REVIEW D, 2016, 卷号: 93, 期号: 12, 页码: 124015
Authors:  Cao, LM;  Peng, YX;  Zhang, YL;  Cao, LM (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.;  Cao, LM (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
Adobe PDF(212Kb)  |  Favorite  |  View/Download:24/1  |  Submit date:2017/10/13
Schrodinger Equation of a Particle on a Rotating Curved Surface 期刊论文
CHINESE PHYSICS LETTERS, 2016, 卷号: 33, 期号: 3, 页码: 30301
Authors:  Du, L;  Wang, YL;  Liang, GH;  Kang, GZ;  Zong, HS;  Zong, HS (reprint author), Linyi Univ, Sch Sci, Dept Phys, Linyi 276005, Peoples R China.;  Zong, HS (reprint author), Joint Ctr Particle Nucl Phys & Cosmol, Nanjing 210093, Jiangsu, Peoples R China.;  Zong, HS (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(605Kb)  |  Favorite  |  View/Download:32/6  |  Submit date:2017/10/13
New integral formula for obtaining analytical Legendre expansion coefficients and its applications to light-nucleus reactions 期刊论文
PHYSICAL REVIEW C, 2015, 卷号: 92, 期号: 6, 页码: 61601
Authors:  Sun, XJ;  Zhang, JS;  Sun, XJ (reprint author), Guangxi Normal Univ, Coll Phys, Guilin 541004, Peoples R China.
Adobe PDF(328Kb)  |  Favorite  |  View/Download:30/7  |  Submit date:2016/11/21
Recent theoretical advances in elasticity of membranes following Helfrich's spontaneous curvature model 期刊论文
ADVANCES IN COLLOID AND INTERFACE SCIENCE, 2014, 卷号: 208, 期号: -, 页码: 66-75
Authors:  Tu, ZC;  Ou-Yang, ZC;  Tu, ZC (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.
Adobe PDF(883Kb)  |  Favorite  |  View/Download:55/5  |  Submit date:2015/06/03
Red-blood-cell  Assembled Lipid Tubules  Gaussian Curvature  Axisymmetrical Vesicles  Shape Transformations  Helical Ribbons  Mediated Interactions  Fluid Membranes  Equilibrium-configurations  Willmore Conjecture  
Quasi-potential landscape in complex multi-stable systems 期刊论文
JOURNAL OF THE ROYAL SOCIETY INTERFACE, 2012, 卷号: 9, 期号: 77, 页码: 3539-3553
Authors:  Zhou, JX;  Aliyu, MDS;  Aurell, E;  Huang, S;  Zhou, JX (reprint author), Inst Syst Biol, Seattle, WA USA.
Adobe PDF(359Kb)  |  Favorite  |  View/Download:73/10  |  Submit date:2014/04/24
Evolution  Differentiation  Dynamics  
Understanding gene circuits at cell-fate branch points for rational cell reprogramming 期刊论文
TRENDS IN GENETICS, 2011, 卷号: 27, 期号: 2, 页码: 55-62
Authors:  Zhou, JX;  Huang, S;  Huang, S (reprint author), Univ Calgary, Inst Biocomplex & Informat, Biol Sci Bldg,2500 Univ Dr NW, Calgary, AB T2N 1N4, Canada.
Adobe PDF(634Kb)  |  Favorite  |  View/Download:212/75  |  Submit date:2013/05/17
Hematopoietic Stem-cells  Transcription Factors  Potential Landscape  Progenitor Cells  Pu.1  Gata-1  Differentiation  Specification  Expression  Noise  
Noncommutative differential calculus and its application on discrete spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 1, 页码: 37-44
Authors:  Liu Zhen;  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Liu, Z , Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
Adobe PDF(219Kb)  |  Favorite  |  View/Download:97/16  |  Submit date:2012/08/02
Multisymplectic Structures  Integrable Models  Geometry  Mechanics  
Prolongation structure of semi-discrete nonlinear evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 4, 页码: 591-600
Authors:  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Zhao Wei-Zhong;  Bai, YQ , Henan Univ, Inst Math, Kaifeng 475004, Peoples R China
Adobe PDF(110Kb)  |  Favorite  |  View/Download:428/15  |  Submit date:2012/08/02
Noncommutative Differential-calculus  Heisenberg-ferromagnet Model  Gauge-theory  Backlund-transformations  Geometry  Algebra